# SDR DALA2017091706964

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,152 hours, 18,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APU DOOR CUT-OUT DOOR FRAME IS BENT AT BS 1940.  REMOVED AND REPLACED IAW DWG 148N8201, AND SRM 51-40-02, PAGE 7, PARAGRAPHE 7D, AND PAGE. 21, FIGURE 4.
